Subgroup Growth of Virtually Cyclic Right-Angled Coxeter Groups and Their Free Products

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 200
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorBaik, Hyungryulko
dc.contributor.authorPetri, Bramko
dc.contributor.authorRaimbault, Jeanko
dc.date.accessioned2019-10-24T07:20:41Z-
dc.date.available2019-10-24T07:20:41Z-
dc.date.created2019-10-22-
dc.date.created2019-10-22-
dc.date.created2019-10-22-
dc.date.issued2019-08-
dc.identifier.citationCOMBINATORICA, v.39, no.4, pp.779 - 811-
dc.identifier.issn0209-9683-
dc.identifier.urihttp://hdl.handle.net/10203/268058-
dc.description.abstractWe determine the asymptotic number of index n subgroups in virtually cyclic Coxeter groups and their free products as n -> infinity.-
dc.languageEnglish-
dc.publisherSPRINGER HEIDELBERG-
dc.titleSubgroup Growth of Virtually Cyclic Right-Angled Coxeter Groups and Their Free Products-
dc.typeArticle-
dc.identifier.wosid000488928800003-
dc.identifier.scopusid2-s2.0-85068856384-
dc.type.rimsART-
dc.citation.volume39-
dc.citation.issue4-
dc.citation.beginningpage779-
dc.citation.endingpage811-
dc.citation.publicationnameCOMBINATORICA-
dc.identifier.doi10.1007/s00493-019-4023-2-
dc.contributor.localauthorBaik, Hyungryul-
dc.contributor.nonIdAuthorPetri, Bram-
dc.contributor.nonIdAuthorRaimbault, Jean-
dc.description.isOpenAccessN-
dc.type.journalArticleArticle-
dc.subject.keywordAuthor20F55-
dc.subject.keywordAuthor20E07-
dc.subject.keywordAuthor05A15-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0